# SDR DXTA2022040759890

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N554QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0297
- Aircraft time: 198 hours, 116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: MAIN ENTRY DOOR WILL NOT ENGAGE DOOR PINS WITHOUT USING A LARGE AMOUNT OF PRESSURE TO PUSH THE LEVER DOWN FROM BOTH INSIDE AND OUTSIDE THE AIRCRAFT. (CORRECTIVE ACTION) WHILE INSPECTING FOUND 3 PUSHRODS OUT OF ADJUSTMENT WHICH CAUSED BINDING. ADJUSTED PUSHRODS AS REQUIRED. OPS CHECK USING INNER AND OUTER LATCH HANDLES ALL CHECK GOOD. NO OTHER DEFECTS FOUND RE-SECURED AND SAFTIED ALL HARDWARE AS REQUIRED. NO OTHER DEFECTS FOUND REF CE 680A AMM 52-10-04
